MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM SYMPHONY A TIM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM SYMPHONY A TIM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10018223
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of a patient incident involving the magnetom symphony a tim system.A patient in critical condition was brought into the mri examination room with four attached perfusor pumps with stabilizing medication.The perfusors were attracted by the magnet and ended up on the side of the front cover.The impact damaged the perfusors, so the necessary medication was not administered.It is unknown, as of the date of this report, if this event may have contributed to the patient's death shortly after the incident.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported event.The described incident was not related to a malfunction of the device.Siemens healthineers concluded that the cause of this event was the introduction of ferromagnetic pieces into the mr examination room and therefore a user error.Due to the strong magnetic field, special safety measures must be adhered to in order to prevent injuries.The corresponding magnetom operator manual and magnetom system owner manual provide clear instructions and warnings regarding both magnetic field hazards and training of personnel with regards to mr safety.However, the responsibility to instruct staff and patients who have access to the mr examination room about magnetic field hazards lies with the customer.The system owner manuals state that only equipment specified or recommended for use in the controlled area (mr examination room) shall be used.The introduction of ferromagnetic objects into the magnetic field is contrary to the statements given in the operating instructions.Furthermore, during the installation of the system, special warning signs were posted at the entrance of the controlled access area (magnet room).

Brand Name
MAGNETOM SYMPHONY A TIM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key22613750
Report Number3002808157-2025-00018
Device Sequence Number9564924
Product Code LNH
UDI-Device Identifier04056869020471
UDI-Public(01)04056869020471
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123939
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10018223
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown